# SDR 95ZZZW771

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Cracked
- Location: Nac Sta 180
- Part time: 69,304 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON B-CHECK INSPECTION, FOUND CRACK IN DOUBLER PLATE NACELLE STATION 180, ON 4 PYLON INBOARD.  INSTALLED REPAIR DOUBLER IAW SERVICE BULLETIN 54-2034 REV 4.  TOTAL CYCLES 18,040.
